# SDR SWAA2014070829751

- Difficulty date: June 20, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 56,021 hours, 44,511 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AUXILIARY CHORD CRACKED AT BS 727, BETWEEN STRINGER 20L TO 21L.  REPAIRED CHORD IAW EA & DWG.
